Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A model-theoretic Baire category theorem for simple theories and its applications

Tom 220 / 2013

Ziv Shami Fundamenta Mathematicae 220 (2013), 191-206 MSC: Primary 03C45. DOI: 10.4064/fm220-3-1

Streszczenie

We prove a model-theoretic Baire category theorem for $\tilde\tau _{low}^f$-sets in a countable simple theory in which the extension property is first-order and show some of its applications. We also prove a trichotomy for minimal types in countable nfcp theories: either every type that is internal in a minimal type is essentially 1-based by means of the forking topologies, or $T$ interprets an infinite definable 1-based group of finite $D$-rank or $T$ interprets a strongly minimal formula.

Autorzy

  • Ziv ShamiDepartment of Mathematics and Computer Science
    Ariel University, Samaria
    44873 Ariel, Israel
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek